# SDR SWAA2022042085217

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD LAVATORY FLOOR SUPPORT CHANNEL AT B.S. 294.5 - B.S. 312; L.B.L. 10; W.L. 208.1. / [01] REMOVED CORROSION ON FWD LAV SUPPORT CHANNEL BS 294-312 LBL 10 WL 208.1 AREA OF 6'X1.5' 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS I.A.W SRM 53-10-51-1A-1;[02] CORRECTED MEASUREMENTS;[03] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1 & 2.;[04] REMOVED ON FORWARD LAVATORY FLOOR SUPPORT CHANNEL AT BS 294.5 TO BS 312 LBL 10 WL 208.1 IAW SRM 51-40-02;[05] PARTIAL STEPS 1;2;[06] OK TO INSTALL FORWARD LAVATORY FLOOR SUPPORT CHANNEL;[07] RECEIVED ON FORWARD LAVATORY FLOOR SUPPORT CHANNEL AT BS294.5-BS312 LBL10 WL208.1 ITEM 141A5690U1 PO#861051 IAW SRM 51-40-02 AND DWG 141A5600;[08] VERIFIED CORRECTIVE ACTIONS 6 AND 7.;[09] INSTALLED ON FORWARD LAVATORY FLOOR SUPPORT CHANNEL AT BS 294.5 - BS 312 LBL 10 WL 208.1 IAW SRM 51-40-02 AND DWG 141A5600;[10] UPDATED PARTS USED;[11] VERIFIED CORRECTIVE ACTION 9-10;[12] VERIFIED ALL WORK COMPLETE
